| Model Number |
MMT-751NAP |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had a blank display.The patient¿s blood glucose level was 134 mg/dl at the time of the incident.Issue was not resolved by troubleshooting.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device is expected to be returned for analysis.